Alert archive / Illinois / River Flood Warnings in 2021

River Flood Warning 18, NWS Chicago, IL

June 29, 2021Grundy County, LaSalle County, Illinois

NWS Chicago, IL issued this river flood warning at Jun 29, 2021, 7:24 PM CDT for Grundy County, LaSalle County, Illinois. It took effect at Jun 29, 2021, 9:08 PM CDT. It was in force for 23 hr.

The area

The outline as issued.

The facts

Issued
Jun 29, 2021, 7:24 PM CDT (00:24 UTC)
In effect from
Jun 29, 2021, 9:08 PM CDT
Expired
Jun 30, 2021, 8:12 PM CDT
In force
23 hr
Issued by
NWS Chicago, IL
Area
Storm-based polygon
Flood severity
Minor

Counties Grundy County, IL, LaSalle County, IL

The radar

The Chicago radar (KLOT), 50 km from the middle of the area, began a volume at 00:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Illinois River at Morris (MORI2). The gauge peaked at 16.56 ft at Jun 30, 2021, 12:00 AM CDT.

actionminormoderate1214161806/2906/3007/0107/02
Action stage
13 ft
Minor stage
16 ft
Moderate stage
18 ft
Major stage
22 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05542500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

082 
WGUS43 KLOT 300024
FLWLOT

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Chicago IL
724 PM CDT Tue Jun 29 2021

...The National Weather Service in Chicago IL has issued a Flood 
Warning for the following rivers in Illinois...

  Illinois River at Morris affecting La Salle and Grundy Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These forecasts are based on observed precipitation as well as 
forecast precipitation 24 hours into the future. Changes to the 
rainfall forecast, or any additional rainfall after 24 hours, may 
cause changes to these river forecasts.

A Flood Warning means water levels above flood stage are imminent or 
may already occurring. Persons along rivers and streams in the 
warned area should take immediate precautions to protect life and 
property.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/Chicago and 
water.weather.gov

The next statement is expected around 1030 AM CDT Wednesday morning.

&&


ILC063-099-301530-
/O.NEW.KLOT.FL.W.0018.210630T0600Z-210630T1800Z/
/MORI2.1.ER.210630T0600Z.210630T0600Z.210630T1200Z.NO/
724 PM CDT Tue Jun 29 2021

The National Weather Service in Chicago has issued a

* Flood Warning for
  the Illinois River at Morris.
* From late tonight to Wednesday afternoon.
* At 6:45 PM CDT Tuesday the stage was 15.8 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to flood stage just after 
  midnight tonight to a crest of 16.0 feet. It will then fall below 
  flood stage tomorrow morning.
* Impact...At 16.0 feet, Pine Bluff Road, west of Route 47, and 
  Dwight Roads flood on south side of river.
* Flood History...This crest compares to a previous crest of 15.9 
  feet on 03/21/1984.


&&

LAT...LON 4137 8879 4134 8860 4144 8822 4137 8820
      4126 8867 4130 8879

$$

CMS
3 follow-up statements
256 
WGUS83 KLOT 300200
FLSLOT

Flood Statement
National Weather Service Chicago IL
900 PM CDT Tue Jun 29 2021

...The Flood Warning is extended for the following rivers in 
Illinois...

  Illinois River at La Salle affecting La Salle, Bureau and Putnam 
  Counties.

  Illinois River at Ottawa affecting La Salle County.

  Illinois River at Morris affecting La Salle and Grundy Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

A Flood Warning means water levels above flood stage are imminent or 
may already occurring. Persons along rivers and streams in the 
warned area should take immediate precautions to protect life and 
property.

Additional information is available at www.weather.gov/Chicago and 
water.weather.gov

&&


ILC011-099-155-301700-
/O.EXT.KLOT.FL.W.0013.000000T0000Z-210705T0000Z/
/LSLI2.1.ER.210627T1049Z.210630T1200Z.210704T1800Z.NO/
900 PM CDT Tue Jun 29 2021

...The Flood Warning is now in effect until Sunday evening...

The Flood Warning continues for
  the Illinois River at La Salle.
* Until Sunday evening.
* At 7:45 PM CDT Tuesday the stage was 24.8 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 7:45 PM CDT Tuesday was 24.8 feet.
* Forecast...The river is expected to rise to a crest of 25.0 feet 
  tomorrow morning. It will then fall below flood stage early Sunday 
  afternoon.


&&

LAT...LON 4131 8940 4135 8933 4137 8898 4128 8899
      4128 8929

$$

ILC099-301700-
/O.EXT.KLOT.FL.W.0012.000000T0000Z-210701T1800Z/
/OTWI2.1.ER.210627T1650Z.210630T1200Z.210701T1048Z.NO/
900 PM CDT Tue Jun 29 2021

...The Flood Warning is now in effect until early Thursday 
afternoon...

The Flood Warning continues for
  the Illinois River at Ottawa.
* Until Thursday afternoon.
* At 8:30 PM CDT Tuesday the stage was 463.7 feet.
* Flood stage is 463.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 8:30 PM CDT Tuesday was 463.8 feet.
* Forecast...The river is expected to rise to a crest of 464.0 feet 
  tomorrow morning. It will then fall below flood stage early 
  Thursday morning.
* Impact...At 464.0 feet, Backwater causes the Fox River to reach 
  bankfull near St. Elizabeth Medical Center in Ottawa.


&&

LAT...LON 4137 8898 4137 8879 4130 8879 4128 8899

$$

ILC063-099-301700-
/O.EXT.KLOT.FL.W.0018.210630T0208Z-210630T1800Z/
/MORI2.1.ER.210630T0208Z.210630T1200Z.210630T1617Z.NO/
900 PM CDT Tue Jun 29 2021

...The Flood Warning is now in effect until early tomorrow 
afternoon...

The Flood Warning continues for
  the Illinois River at Morris.
* Until Wednesday afternoon.
* At 8:45 PM CDT Tuesday the stage was 16.0 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late 
  this evening to a crest of 16.5 feet tomorrow morning. It will 
  then fall below flood stage late tomorrow morning.
* Impact...At 16.0 feet, Pine Bluff Road, west of Route 47, and 
  Dwight Roads flood on south side of river.


&&

LAT...LON 4137 8879 4134 8860 4144 8822 4137 8820
      4126 8867 4130 8879

$$

Kluber
106 
WGUS83 KLOT 301620
FLSLOT

Flood Statement
National Weather Service Chicago IL
1120 AM CDT Wed Jun 30 2021

...The Flood Warning is extended for the following river in 
Illinois...

  Illinois River at Morris affecting La Salle and Grundy Counties.

  Illinois River at La Salle affecting La Salle, Bureau and Putnam 
  Counties.

  Illinois River at Ottawa affecting La Salle County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Warning means water levels above flood stage are imminent or 
may already occurring. Persons along rivers and streams in the 
warned area should take immediate precautions to protect life and 
property.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.



Additional information is available at www.weather.gov/Chicago and 
water.weather.gov

The next statement is expected by this evening.

&&


ILC063-099-010115-
/O.EXT.KLOT.FL.W.0018.000000T0000Z-210701T0112Z/
/MORI2.1.ER.210630T0215Z.210630T0530Z.210630T1912Z.NO/
1120 AM CDT Wed Jun 30 2021

...The Flood Warning is now in effect until this evening...

The Flood Warning continues for
  the Illinois River at Morris.
* Until this evening.
* At 10:45 AM CDT Wednesday the stage was 16.3 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 10:45 AM CDT Wednesday was 16.6 feet.
* Forecast...The river is expected to fall below flood stage this 
  afternoon and continue falling to 7.5 feet Wednesday morning.
* Impact...At 16.0 feet, Pine Bluff Road, west of Route 47, and 
  Dwight Roads flood on south side of river.


&&

LAT...LON 4137 8879 4134 8860 4144 8822 4137 8820
      4126 8867 4130 8879

$$

ILC011-099-155-010730-
/O.EXT.KLOT.FL.W.0013.000000T0000Z-000000T0000Z/
/LSLI2.1.ER.210627T1049Z.210630T1800Z.000000T0000Z.NO/
1120 AM CDT Wed Jun 30 2021

...The Flood Warning is now in effect until further notice...

The Flood Warning continues for
  the Illinois River at La Salle.
* Until further notice.
* At 10:45 AM CDT Wednesday the stage was 25.0 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 10:45 AM CDT Wednesday was 25.0 feet.
* Forecast...The river is expected to rise to a crest of 25.1 feet 
  this afternoon.


&&

LAT...LON 4131 8940 4135 8933 4137 8898 4128 8899
      4128 8929

$$

ILC099-010730-
/O.EXT.KLOT.FL.W.0012.000000T0000Z-210702T0430Z/
/OTWI2.1.ER.210627T1650Z.210630T1300Z.210701T2230Z.NO/
1120 AM CDT Wed Jun 30 2021

...The Flood Warning is now in effect until late tomorrow evening...

The Flood Warning continues for
  the Illinois River at Ottawa.
* Until Thursday evening.
* At 10:30 AM CDT Wednesday the stage was 463.9 feet.
* Flood stage is 463.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 10:30 AM CDT Wednesday was 464.0 feet.
* Forecast...The river is expected to rise to a crest of 464.0 feet 
  this afternoon. It will then fall below flood stage tomorrow 
  afternoon.
* Impact...At 464.0 feet, Backwater causes the Fox River to reach 
  bankfull near St. Elizabeth Medical Center in Ottawa.


&&

LAT...LON 4137 8898 4137 8879 4130 8879 4128 8899

$$

RC
280 
WGUS83 KLOT 301630 CCA
FLSLOT

Flood Statement...CORRECTED
National Weather Service Chicago IL
1130 AM CDT Wed Jun 30 2021

...The Flood Warning is extended for the following river in 
Illinois...

  Illinois River at Morris affecting La Salle and Grundy Counties.

  Illinois River at La Salle affecting La Salle, Bureau and Putnam 
  Counties.

  Illinois River at Ottawa affecting La Salle County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Warning means water levels above flood stage are imminent or 
already occurring. Persons along rivers and streams in the warned 
area should take immediate precautions to protect life and property.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.



Additional information is available at www.weather.gov/Chicago and 
water.weather.gov

The next statement is expected by this evening.

&&


ILC063-099-010115-
/O.COR.KLOT.FL.W.0018.000000T0000Z-210701T0112Z/
/MORI2.1.ER.210630T0215Z.210630T0530Z.210630T1912Z.NO/
1130 AM CDT Wed Jun 30 2021

...The Flood Warning is now in effect until this evening...

The Flood Warning continues for
  the Illinois River at Morris.
* Until this evening.
* At 10:45 AM CDT Wednesday the stage was 16.3 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 10:45 AM CDT Wednesday was 16.6 feet.
* Forecast...The river is expected to rise to flood stage just after 
  midnight tonight to a crest of 16.0 feet. It will then fall below 
  flood stage tomorrow morning.
* Impact...At 16.0 feet, Pine Bluff Road, west of Route 47, and 
  Dwight Roads flood on south side of river.


&&

LAT...LON 4137 8879 4134 8860 4144 8822 4137 8820
      4126 8867 4130 8879

$$

ILC011-099-155-010730-
/O.COR.KLOT.FL.W.0013.000000T0000Z-000000T0000Z/
/LSLI2.1.ER.210627T1049Z.210630T1800Z.000000T0000Z.NO/
1130 AM CDT Wed Jun 30 2021

...The Flood Warning is now in effect until further notice...

The Flood Warning continues for
  the Illinois River at La Salle.
* Until further notice.
* At 10:45 AM CDT Wednesday the stage was 25.0 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 10:45 AM CDT Wednesday was 25.0 feet.
* Forecast...The river is expected to rise to a crest of 25.1 feet 
  this afternoon.


&&

LAT...LON 4131 8940 4135 8933 4137 8898 4128 8899
      4128 8929

$$

ILC099-010730-
/O.COR.KLOT.FL.W.0012.000000T0000Z-210702T0430Z/
/OTWI2.1.ER.210627T1650Z.210630T1300Z.210701T2230Z.NO/
1130 AM CDT Wed Jun 30 2021

...The Flood Warning is now in effect until late tomorrow evening...

The Flood Warning continues for
  the Illinois River at Ottawa.
* Until Thursday evening.
* At 10:30 AM CDT Wednesday the stage was 463.9 feet.
* Flood stage is 463.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 10:30 AM CDT Wednesday was 464.0 feet.
* Forecast...The river is expected to rise to a crest of 464.0 feet 
  this afternoon. It will then fall below flood stage tomorrow 
  afternoon.
* Impact...At 464.0 feet, Backwater causes the Fox River to reach 
  bankfull near St. Elizabeth Medical Center in Ottawa.


&&

LAT...LON 4137 8898 4137 8879 4130 8879 4128 8899

$$

RC

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this river flood warning went out at Jun 29, 6:48 PM CDT, 36 minutes earlier.

Area forecast discussion, Jun 29, 6:48 PM CDT, 36 minutes before
Area Forecast Discussion
National Weather Service Chicago/Romeoville, IL
648 PM CDT Tue Jun 29 2021

.SHORT TERM...
300 PM CDT

Through Wednesday night...

Widely scattered storms will continue to be possible across areas
south of a line from Mendota to Waukegan. This is the area in
which we have seen more insolation early this afternoon due to
more breaks in the cloud cover. This has allowed temperatures to
warm into the mid 80s amidst 70+ degree dew points, thus
supporting ample MLCAPE values in excess of 1,500 J/KG across much
of the area east of I-39 and south of I-88. Effective deep layer
remains the strongest just north and west of this area, but with
values of shear still up near 30 kt in the areas of better
instability some organized storm clusters capable of producing
localized strong wind gusts and torrential downpours will be
possible. We have already seen this with some of the storm
clusters over parts of east central IL into parts of northwestern
IN. Local instances of flash flooding will be possible with these
storms, especially in areas in which the storms train over the
same areas.

The storms should be on diminishing trend this evening, so the
threat of strong storms and very heavy rainfall will wane. For
this reason, we have opted to allow the current flash flood watch
to expire this evening. While the chances for some showers and
storms will continue tonight, it appears the threat of widespread
areas of very heavy rainfall will wane quickly this evening.

A surface cold frontal boundary will began to shift southward
into northern IL on Wednesday. This should act to keep the primary
threat of thunderstorms with heavy rain on Wednesday south of
I-80.

KJB

&&

.LONG TERM...
300 PM CDT

Thursday through Monday...

The thinking for the extended period has not changed. See below
for more info.

In the wake of a cold front Wednesday night, Thursday will be
noticeably less humid. A secondary front off Lake Michigan by early
afternoon will usher in breezy northwest winds. Widely scattered
showers and thunderstorms may develop during the afternoon hours as
a sharp upper-level wave dives south over the western Great Lakes
cooling mid-level temperatures sufficiently for some 1000+ J/kg of
MLCAPE. Thursday does not look like a washout however, and most
areas will reach the 80 degree mark except along the lakeshore where
the low to mid 70s are expected.

Friday onward through the holiday weekend look splendid! Friday will
feature below normal highs in the lower 70s followed by highs in the
low to mid 80s Saturday and Sunday. Partly sunny skies and light
winds are expected with slim to no chances for precipitation each
day. Temperatures Sunday evening look to be in the neighborhood of
the mid to upper 70s--perfect for fireworks. An early glimpse at
next week reveals a trend toward warming temperatures and a return
of chances for shower and thunderstorm.

Borchardt

&&

.AVIATION...
For the 00Z TAFs...

648 PM...Forecast concerns include...

Chance of thunderstorms Wednesday afternoon.
Wind shift/lake breeze Wednesday afternoon.
Possible mvfr cigs and light fog Wednesday morning.

There is a chance for showers and a few thunderstorms this
evening, mainly south of the terminals. There may be a few light
showers this evening across the terminals. There will be another
chance for showers and thunderstorms Wednesday afternoon. The best
chance is again expected south of the terminals but a lake breeze
is expected Wednesday afternoon, shifting winds to the northeast.
This lake breeze may allow isolated thunderstorms to develop.
Confidence is fairly low but current prob mention is reasonable
from this distance.

There is a small chance for light fog to develop Wednesday
morning, especially in the usual more rural locations. Mvfr cigs
are also possible overnight into mid/late Wednesday morning but
confidence is low and opted for scattered mention with this
forecast. cms

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
IL...None.
IN...None.
LM...None.

&&

Visit us at weather.gov/chicago

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSChicago
www.twitter.com/NWSChicago
www.youtube.com/NWSChicago
Hazardous weather outlook, Jun 29, 3:59 PM CDT, 3 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Chicago/Romeoville IL
359 PM CDT Tue Jun 29 2021

ILZ003>006-008-010>013-019>021-023-032-033-039-103>108-INZ001-002-
010-011-019-302100-
Winnebago-Boone-McHenry-Lake IL-Ogle-Lee-De Kalb-Kane-DuPage-
La Salle-Kendall-Grundy-Kankakee-Livingston-Iroquois-Ford-
Northern Cook-Central Cook-Southern Cook-Northern Will-
Southern Will-Eastern Will-Lake IN-Porter-Newton-Jasper-Benton-
359 PM CDT Tue Jun 29 2021 /459 PM EDT Tue Jun 29 2021/

This Hazardous Weather Outlook is for portions of North Central
Illinois...Northeast Illinois and Northwest Indiana.

.DAY ONE...Tonight.

Weather hazards expected...

  Elevated Thunderstorm Risk...with an associated:
    Limited damaging wind risk...up to 60 mph.
  Limited Flooding Risk.

DISCUSSION...

Scattered thunderstorm clusters will continue through early evening,
mainly southeast of the I-55 corridor. Torrential downpours and gusty
winds will accompany the strongest storms. The heavy rain will
lead to flooding of ditches, farm fields, and roadways, especially in
areas that already received heavy rainfall over the past several days.
A Flash Flood Watch remains in effect for northern Illinois and
northwestern Indiana through early this evening.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Wednesday...
  Limited Flooding Risk south of I-80.
  Limited Thunderstorm Risk.
Thursday...
  Limited Thunderstorm Risk.
  High Swim Risk.
Friday...
  High Swim Risk.
Monday...
  Limited Thunderstorm Risk.

.SPOTTER INFORMATION STATEMENT...

Spotters activation is not anticipated, though rainfall and
flooding reports would be appreciated.

GENERAL STORM MOTION OF THE DAY:

  Moving toward the north northeast at 30 to 35 mph.

LMZ740>745-302100-
Winthrop Harbor to Wilmette Harbor IL-
Wilmette Harbor to Northerly Island IL-
Northerly Island to Calumet Harbor IL-
Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN-
Burns Harbor to Michigan City IN-
359 PM CDT Tue Jun 29 2021

This Hazardous Weather Outlook is for portions of the Illinois
nearshore waters of Lake Michigan and the Indiana nearshore
waters of Lake Michigan.

.DAY ONE...Tonight.

Weather hazards expected...

  Limited Thunderstorm Risk...with an associated:
     Limited thunderstorm wind gust risk...up to 40 knots.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Wednesday...
  Limited Thunderstorm Risk.
Thursday...
  Hazardous conditions for small craft are likely.
  Limited Thunderstorm Risk.
Monday...
  Limited Thunderstorm Risk.

KJB

Visit us at http://weather.gov/chicago

Follow us on Facebook, Twitter, and Youtube at:
www.facebook.com/nwschicago
www.twitter.com/nwschicago
www.youtube.com/nwschicago

In the hours before

Special weather statement, Jun 29, 3:07 PM CDT, 4 hours 17 minutes before
Special Weather Statement
National Weather Service Chicago/Romeoville
307 PM CDT Tue Jun 29 2021

ILZ033-INZ019-292100-
Iroquois IL-Benton IN-
307 PM CDT Tue Jun 29 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN IROQUOIS AND BENTON
COUNTIES UNTIL 400 PM CDT/500 PM EDT/...

At 306 PM CDT/406 PM EDT/, Doppler radar was tracking strong
thunderstorms along a line extending from near Cissna Park to 7 miles
southeast of Stockland to near Oxford. Movement was north at 20 mph.

Wind gusts up to 50 mph and pea size hail will be possible with
these storms.

Locations impacted include...
Fowler, Milford, Otterbein, Oxford, Boswell, Earl Park, Stockland,
Woodland, Wellington, Ambia, Dunnington, Wadena, Claytonville,
Swanington, Templeton and Raub.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4049 8790 4075 8779 4073 8710 4048 8710
TIME...MOT...LOC 2006Z 202DEG 18KT 4052 8783 4052 8754 4052 8718

Petr
Local storm report, Jun 29, 3:42 PM CDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
342 PM CDT TUE JUN 29 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0338 PM     TSTM WND GST     1 SE KENTLAND           40.76N 87.44W
06/29/2021  M62 MPH          NEWTON             IN   MESONET

            MEASURED GUST TO 62 MPH AT KENTLAND AIRPORT.

&&
Special weather statement, Jun 29, 4:11 PM CDT, 3 hours 13 minutes before
Special Weather Statement
National Weather Service Chicago/Romeoville
411 PM CDT Tue Jun 29 2021

INZ010-011-292215-
Newton IN-Jasper IN-
411 PM CDT Tue Jun 29 2021

...SIGNIFICANT WEATHER ADVISORY FOR NEWTON AND JASPER COUNTIES UNTIL
515 PM CDT...

At 409 PM CDT, Doppler radar was tracking a strong thunderstorm near
Brook, or near Morocco, moving north at 25 mph.

Wind gusts in excess of 50 mph will be possible with this storm.

Locations impacted include...
Rensselaer, DeMotte, Kentland, Remington, Morocco, Wheatfield, Lake
Village, Roselawn, Brook, Collegeville, Mount Ayr, Sumava Resorts,
Thayer, Baileys Corner, Stoutsburg, Foresman, Fair Oaks and Parr.

Including the following interstate...
 Indiana I-65 between mile markers 201 and 262.

This includes...  US 41 Dragway.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4084 8706 4084 8710 4076 8710 4079 8750
      4117 8744 4116 8739 4118 8737 4118 8733
      4122 8729 4123 8725 4118 8693 4116 8693
TIME...MOT...LOC 2109Z 200DEG 20KT 4092 8733

Petr
Special weather statement, Jun 29, 4:44 PM CDT, 2 hours 40 minutes before
Special Weather Statement
National Weather Service Chicago/Romeoville
444 PM CDT Tue Jun 29 2021

INZ002-011-292230-
Porter IN-Jasper IN-
444 PM CDT Tue Jun 29 2021

...SIGNIFICANT WEATHER ADVISORY FOR PORTER AND NORTHERN JASPER
COUNTIES UNTIL 530 PM CDT...

At 443 PM CDT, Doppler radar was tracking a strong thunderstorm near
Kouts, or near Hebron, moving north at 30 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Valparaiso, DeMotte, Hebron, Wheatfield, Lakes of the Four Seasons,
Kouts, Wheeler, Dunns Bridge, Boone Grove, Malden and Stoutsburg.

This includes...  Valparaiso University and Porter County
Fairgrounds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4118 8722 4154 8722 4152 8693 4115 8693
TIME...MOT...LOC 2143Z 195DEG 28KT 4129 8709

Petr
Special weather statement, Jun 29, 5:32 PM CDT, 1 hour 52 minutes before
Special Weather Statement
National Weather Service Chicago/Romeoville
532 PM CDT Tue Jun 29 2021

ILZ032-292300-
Livingston IL-
532 PM CDT Tue Jun 29 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL LIVINGSTON COUNTY
UNTIL 600 PM CDT...

At 532 PM CDT, Doppler radar was tracking a strong thunderstorm near
Chenoa, or 11 miles west of Fairbury, moving east at 20 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Fairbury.

LAT...LON 4064 8858 4075 8858 4076 8860 4075 8842
      4062 8841
TIME...MOT...LOC 2232Z 274DEG 18KT 4070 8872

Kluber

The office that day

Everything else NWS Chicago, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 8:05 PM CDTSpecial Weather StatementLOTCook40 min
Jun 29, 9:05 PM CDTSpecial Marine WarningLOT37 min
Jun 30, 4:01 AM CDTBeach Hazards StatementLOTCook, Lake59 hr
Jun 30, 4:09 AM CDTSmall Craft AdvisoryLOT59 hr
Jun 30, 10:40 AM CDTAreal Flood AdvisoryLOTFord, Grundy, Iroquois, Kankakee, LaSalle, Livingston and 1 more4 hr
Jun 30, 12:31 PM CDTAreal Flood AdvisoryLOTFord, Iroquois, Kankakee, Livingston119 min
Jun 30, 3:54 PM CDTAreal Flood AdvisoryLOTCook, Grundy, Kendall, Will3 hr
Jun 30, 4:48 PM CDTRiver Flood AdvisoryLOTCook3 hr

Nearby

River Flood Warnings in Illinois, 2021Every river flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.